# SDR CALA2023060901812

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 310043
- Condition: Discharged
- Location: M1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK M1675 EMERGENCY BATTERY PACK INOP REF HAECO GSO NR 9286807. REMOVED AND REPLACED M1675 EMERGENCY BATTERY PACK IAW BOEING 737M -900 AMM 33-51-06. OPS CHECKS GOOD
